# SDR AALA20150908009

- Difficulty date: September 7, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 66,879 hours, 7,934 cycles
- System (JASC): 3150 · Central Warning
- Part: Sign
- Part number: 7024091142
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT DOOR 1, FWD EXIT SIGN FOUND BROKEN.  REPLACED CABIN RT DOOR 1 FWD EXIT SIGN.  INSTALLATION TEST CARRIED OUT & RESULTS WERE NORMAL IAW AMM 33-51-01.
